# SDR USAA950464

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991556171
- Condition: Corrosion
- Location: Bs 1338
- Part time: 37,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK INSPECTION, FOUND LEVEL II CORROSION REF CPCP TASK NR C58-53300 FLOORBEAM TOP ANGLE STATION 1338 RIGHT LAV.  ACCOMPLISHED SPLICE REPAIR FLOORBEAM AND REPLACED ANGLE PER USAIR TYPICAL REPAIR 53-10-14.  (W)
